Authors: Yajun Li Wenping Xiao Jingzhao Li Like Jiao
Publish Date: 2015/08/30
Volume: 52, Issue: 1-2, Pages: 1-26
Abstract
The H infty filter problem for a class of fuzzy stochastic discrete neural networks system with mixed delays is studied in this paper The mixed delays consist of discrete and distributed delays Based on discrete inequality technic and the Lyapunov–Krasovskii functional approach sufficient conditions for the existence of admissible filters are established in terms of linear matrix inequalities which ensure the asymptotical meansquare stability as well as a prescribed H infty disturbance attenuation level Examples and simulations are provided to illustrate the effectiveness of the proposed method
Keywords: